Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 31542, 14 pages
http://dx.doi.org/10.1155/IJMMS/2006/31542

Mixed Jacobi-like forms of several variables

Department of Mathematics, University of Northern Iowa, Cedar Falls 50614-0506, IA, USA

Received 4 November 2005; Accepted 26 March 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. B. Cohen, Y. Manin, and D. Zagier, “Automorphic pseudodifferential operators,” in Algebraic Aspects of Integrable Systems, vol. 26 of Progress in Nonlinear Differential Equations and Their Applications, pp. 17–47, Birkhäuser Boston, Massachusetts, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. C. Dong and G. Mason, “Transformation laws for theta functions,” in Proceedings on Moonshine and Related Topics (Montréal, QC, 1999), vol. 30 of CRM Proceedings & Lecture Notes, pp. 15–26, American Mathematical Society, Rhode Island, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. E. Freitag, Hilbert Modular Forms, Springer, Berlin, 1990. View at Zentralblatt MATH · View at MathSciNet
  4. P. B. Garrett, Holomorphic Hilbert Modular Forms, The Wadsworth & Brooks/Cole Mathematics Series, Wadsworth, California, 1990. View at Zentralblatt MATH · View at MathSciNet
  5. K. Kodaira, “On compact analytic surfaces. II,” Annals of Mathematics. Second Series, vol. 77, pp. 563–626, 1963. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. H. Lee, “Mixed cusp forms and holomorphic forms on elliptic varieties,” Pacific Journal of Mathematics, vol. 132, no. 2, pp. 363–370, 1988. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. H. Lee, “Mixed Jacobi-like forms,” Complex Variables. Theory and Application, vol. 42, no. 4, pp. 387–396, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. H. Lee, “Hilbert modular pseudodifferential operators,” Proceedings of the American Mathematical Society, vol. 129, no. 11, pp. 3151–3160, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. H. Lee, Mixed Automorphic Forms, Torus Bundles, and Jacobi Forms, vol. 1845 of Lecture Notes in Mathematics, Springer, Berlin, 2004. View at Zentralblatt MATH · View at MathSciNet
  10. M. Miyamoto, “A modular invariance on the theta functions defined on vertex operator algebras,” Duke Mathematical Journal, vol. 101, no. 2, pp. 221–236, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. P. Stiller, “Special values of Dirichlet series, monodromy, and the periods of automorphic forms,” Memoirs of the American Mathematical Society, vol. 49, no. 299, p. iv+116, 1984. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. D. Zagier, “Modular forms and differential operators,” Proceedings of the Indian Academy of Sciences. Mathematical Sciences, vol. 104, no. 1, pp. 57–75, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet